Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 11, Pages 1739–1744 (Mi zvmmf8178)  

Scientific communications

Numerical simulation of a circulated gas flow based on the complete and simplified Navier–Stokes equations

Yu. P. Golovachev, N. V. Leont'eva

Leningrad

Full text: PDF file (875 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 91–94

Bibliographic databases:

UDC: 519.6:533.7
MSC: 76N10
Received: 14.07.1986

Citation: Yu. P. Golovachev, N. V. Leont'eva, “Numerical simulation of a circulated gas flow based on the complete and simplified Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987), 1739–1744; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 91–94

Citation in format AMSBIB
\Bibitem{GolLeo87}
\by Yu.~P.~Golovachev, N.~V.~Leont'eva
\paper Numerical simulation of a circulated gas flow based on the complete and simplified Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 11
\pages 1739--1744
\mathnet{http://mi.mathnet.ru/zvmmf8178}
\zmath{https://zbmath.org/?q=an:0850.76575}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 91--94
\crossref{https://doi.org/10.1016/0041-5553(87)90195-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8178
  • http://mi.mathnet.ru/eng/zvmmf/v27/i11/p1739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:106
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021